Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A note on the Verlinde bundles on elliptic curves


Author: Dragos Oprea
Journal: Trans. Amer. Math. Soc. 362 (2010), 3779-3798
MSC (2000): Primary 14H60; Secondary 14H40
Published electronically: February 17, 2010
MathSciNet review: 2601609
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the splitting properties of the Verlinde bundles over elliptic curves. Our methods rely on the explicit description of the moduli space of semistable vector bundles on elliptic curves, and on the analysis of the symmetric powers of the Schrödinger representation of the Theta group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14H60, 14H40

Retrieve articles in all journals with MSC (2000): 14H60, 14H40


Additional Information

Dragos Oprea
Affiliation: Department of Mathematics, University of California, San Diego, 9500 Gilman Drive, La Jolla, California 92093
Email: doprea@math.ucsd.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-10-05040-3
PII: S 0002-9947(10)05040-3
Received by editor(s): September 11, 2008
Published electronically: February 17, 2010
Additional Notes: This work was supported by NSF grant DMS-0701114
Article copyright: © Copyright 2010 American Mathematical Society